# SDR DALA2017051103761

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 44,719 hours, 30,334 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN PRESSURE BULKHEAD EMERGENCY EXIT DOOR INTERNAL STRUCTURE IS GOUGED IN SEVERAL AREAS AT LOWER RT SECTION WHERE FLIGHT ATTNANTS SEAT IS MOUNTED. REPAIRED IAW SRM 52-10-02-2R, OPTION 2.
